I feel like my dose is wearing off after a few hours. I believe its because I have to spit. I get migraines anyway so I cannot swallow my dose or I am severely ill. My question is how can I get the most out of my dose with spitting. I hold it in my mouth for 30 mins, but sometimes I still see orange. Please help!!!
hi , is the first thing you do in the morning, take your sub ? when I used get them headaches and we all do still at times, I spit it into my hot coffee and drink it so I get the full effect. but after a half hour I think you got most of it. paint the inside of your mouth with your spit using your . Sub takes 100 minutes to take full effect. but I think what you are spitting out is pretty much dissolved and absorbed by 30 minutes. your doing great, don't overthink it...
Hello. I just wanted to add what has worked for me, but first I'm wondering what is the strength of your film dosage (i.e. 8/2, 4/1, etc... )? What I started doing with the films, whether it be when I was being prescribed 8 mg strips or now that I'm on the 4mg strips, is to cut it down with an xacto knife to that 1/4 of a strip or whatever dose you're on. After that I cut that dose in half & put them way down by my gums in the front or side of my mouth... as far down as I can get them below my teeth. If you're wondering & I'm sure you are, it has not messed up my teeth at all. I have pretty good dental hygiene & brush often, but maybe different for each person. Make sure you drink plenty of water before dosing so that your mouth is not dry at all or it will take alot longer to fully dissolve. I've had really good success with this method. It feels like I'm not losing any of the medicine at all vs.
putting under my tongue the way the doc suggested to me. I think it actually helped trick me into going down a little on my dosage because I felt like I was getting more out of a dose this way. It's worth a shot & really works well when you get to small doses if you start to taper that are hard to see. Hope this helps & I fully believe that headaches are part of this medication side effects. Good luck on your journey.
-don't smoke for at least an hour before you take your sub. cigarette smoke constricts the blood vessels and mucous membranes in the mouth, which will reduce the absorption level of sublingual medication!
- try sucking on a mint or having a small sip of water immediately before taking the pill to help facilitate salivation. right before, i like to take a ill swig of really hot coffee an swish it under my tongue to open the mucous membranes up even more!
-clamp it under your tongue, don't move your tongue at all, an don't talk! keep the accumulating spit in your mouth, don't swallow it, an when the strip's fully dissolved, swish it all around in your mouth to let the medicine into more mucous membranes!
Once you put the strip under your tongue wait about five minutes. While sitting down with your head between your legs. Then spit.. After another 5 minutes. It's the naloxone that just gives you a headache. And you will spit orange but it's OK. I been on 24mg a day for almost two years.its naloxone that's orange also.
You definitely want to drink lots of water before you take anything orally and / or sublingualy. Do not smoke before taking it. Do not talk during taking it. And most of all make sure you eat before or immediately after taking it to help reduce headache and sleepyness and energy loss. Suboxne severely dehydrates you so always drink lots of water and if you have to take a few excedrin migraine strengths like I do. If you have to take asprin, try to find one without Acetaminophen but that is hard and most that don't have it, suck and / or aren't strong enough for me. Just stick to taking no more then 4 tablets of aspirin/tylenol within a 12-24hour period, especially without sleep water and food replenishing.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2011 • 4 answers
Posted 3 May 2011 • 4 answers
Posted 12 May 2011 • 5 answers
Posted 8 Jan 2014 • 6 answers
Can Gabapentin make migraines worse at first? I took my first dose (300mg) yesterday and have had a?
Posted 28 Mar 2015 • 4 answers